# SDR USAASB98099

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23134
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Switch
- Part number: 1G309
- Condition: Failed
- Location: Left Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BWI - FLT 8026 - AFTER TAKEOFF, THE NR 1 START VALVE 'OPEN' LIGHT ILLUMINATED.  THE LIGHT EXTINGUISHED AFTER THE ENGINE POWER WAS REDUCED TO IDLE.  THE FLIGHT RETURNED TO BWI AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE START VALVE PRESSURE SWITCH.  (X)
